# SDR AALA2009032300636

- Difficulty date: March 23, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY LIGHTS DID NOT PASS TEST.  REPLACED BATTERY PACK.
